# SDR AWXA200500733

- Difficulty date: June 9, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545834256
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND GALVANIC CORROSION ON FLOORBEAM STIFFENER LOCATED AT BS 325, BL 12R, WL 208.  MX REMOVED CORROSION AT BS 325, BL 12R, WL 208 IAW BOEING 737-300 SRM 51-10-02 AND DETERMINED CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1 FIG 101.  REMOVED FLOORBEAM STIFFENER AT BS 325, BL 12R, WL 208 AND INSTALLED NEW FLOORBEAM STIFFENER IAW BOEING 737-300 SRM 51-40-02-2 FIG 12.
